# SDR AALA202509252909

- Difficulty date: September 4, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N937NN
- Make and model: Boeing 737823
- Aircraft serial: 31178
- Aircraft time: 35,103 hours, 15,313 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE, CORROSION ON PASSENGER CABIN FLOORBEAM UPPER TEE CHORD LOCATED AT R2 DOOR AFT GIRT BAR TIEDOWN, BS 986, RBL 44. REPAIRED UPPER TEE CHORD IAW SRM 53-70-51-2R, REPAIR 6, ALTERNATIVE 4.
